# SDR K11A2020072800003

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 40,535 hours, 22,040 cycles
- Engine: Pwa JT8D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436075
- Part serial: F652
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,  NR 3 ENGINE DID NOT PRODUCE FULL THRUST, AIRCRAFT PERFORMED REJECTED TAKEOFF. TROUBLESHOOTING IN WORK AT THIS TIME.
